# SDR DALA1053060958

- Difficulty date: December 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 55,260 hours, 41,731 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND PATH EMERGENCY LIGHT AT 1C INOPERATIVE.  MX REPLACED SHORTED LIGHT HARNESS, FWD/ AFT POWER SUPPLIES, AND BATTERY PACKS IAW AMM     33-53-00.  OPS OF LIGHT NOW CHECKS OK.
